# SDR DL72S961606

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transverse Beam
- Part number: 651751738
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A CRACK IN THE ANGLE OF THE FWD TRANSVERSE BEAM AND AFT CHANNEL OF THE RT TORQUE BOX AT FS 1263.  THIS AREA OF THE TORQUE BOX IS THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  REPAIRED PER ERA 303225-14AD.
